# SDR SIMA201035502

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 27,434 hours, 26,000 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71379016
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3931 DURING DESCENT THE CREW REPORTED A HYDRAULIC SYSTEM 1 LOW QUANTITY MESSAGE FOLLOWED BY HYDRAULIC SYSTEM 1 FAIL.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND PRESSURE LINE FROM NR 1 ENGINE HYDRAULIC PUMP RUPTURED.  REMOVED AND REPLACED PRESSURE HOSE IAW STANDARD MAINTENANCE PRACTICES 20-10-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
